# SDR REXA2013040200720

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 24,498 hours, 22,153 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION IN FLIGHT.  RESET STALL PROTECTION COMPUTER PER AMM 27-35-01.  OPERATIONS CHECKS GOOD.  SPS1-270=001011, 350=040005/ SPS2-270=001002, 350=600002.
